# SDR 97FDEA00550

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0504 71C205-02 FWD CARGO BS 680, STR 21-25 RT, 2 DENTS IN TOP LEG OF BELLFRAME.  CUT OUT DAMAGED AREA OF BELLFRAME PER SRM 53-10-4.  INSTALLED REPAIR PER SRM 51-40-3.
